# SDR GAIA01026

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  CORROSION FOUND ON BILGE SKIN FROM BS 720D TO 720E, STRINGER 29L TO 29R.  CORRODED FASTENERS RUNNING THROUGH FLANGE ON DUCT IN SAME AREA.  REPAIRED CORRODED SKIN AND REMOVED AND REPLACED CORRODED FASTENERS IAW B727 SRM 53-30-3 FIG 13 AT BS 720D TO 702E STRINGERS 29L TO 29R.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
